Ioannis Karatzas
Ioannis Karatzas
Professor of Mathematics, Columbia University
Verified email at columbia.edu - Homepage
Title
Cited by
Cited by
Year
Brownian motion
I Karatzas, SE Shreve
Brownian Motion and Stochastic Calculus, 47-127, 1998
144471998
Methods of mathematical finance
I Karatzas, SE Shreve, I Karatzas, SE Shreve
Springer 39, xvi+ 407, 1998
34461998
Optimal portfolio and consumption decisions for a “small investor” on a finite horizon
I Karatzas, JP Lehoczky, SE Shreve
SIAM journal on control and optimization 25 (6), 1557-1586, 1987
12991987
Statistics of random processes II: Applications
RS Liptser, AN Shiryaev
Springer Science & Business Media, 2013
10992013
Martingale and duality methods for utility maximization in an incomplete market
I Karatzas, JP Lehoczky, SE Shreve, GL Xu
SIAM Journal on Control and optimization 29 (3), 702-730, 1991
8351991
Convex duality in constrained portfolio optimization
J Cvitanić, I Karatzas
The Annals of Applied Probability, 767-818, 1992
7451992
Fundamentals of stochastic filtering
A Bain, D Crisan
Springer Science & Business Media, 2008
6972008
On the pricing of American options
I Karatzas
Applied mathematics and optimization 17 (1), 37-60, 1988
6001988
Explicit solution of a general consumption/investment problem
I Karatzas, JP Lehoczky, SP Sethi, SE Shreve
Optimal Consumption and Investment with Bankruptcy, 21-56, 1997
4791997
Optimization problems in the theory of continuous trading
I Karatzas
SIAM Journal on Control and Optimization 27 (6), 1221-1259, 1989
4171989
Lectures on the Mathematics of Finance
I Karatzas
American Mathematical Soc., 1997
3981997
HEDGING AND PORTFOLIO OPTIMIZATION UNDER TRANSACTION COSTS: A MARTINGALE APPROACH12
J Cvitanić, I Karatzas
Mathematical finance 6 (2), 133-165, 1996
3811996
Backward stochastic differential equations with reflection and Dynkin games
J Cvitanic, I Karatzas
The Annals of Probability, 2024-2056, 1996
3621996
The numéraire portfolio in semimartingale financial models
I Karatzas, C Kardaras
Finance and Stochastics 11 (4), 447-493, 2007
3562007
Hedging contingent claims with constrained portfolios
J Cvitanić, I Karatzas
The Annals of Applied Probability, 652-681, 1993
3541993
A generalized Clark representation formula, with application to optimal portfolios
DL Ocone, I Karatzas
Stochastics: An International Journal of Probability and Stochastic …, 1991
3491991
On the optimal stopping problem for one-dimensional diffusions
S Dayanik, I Karatzas
Stochastic processes and their applications 107 (2), 173-212, 2003
3002003
On dynamic measures of risk
J Cvitanić, I Karatzas
Finance and Stochastics 3 (4), 451-482, 1999
2791999
On the pricing of contingent claims under constraints
I Karatzas, SG Kou
The annals of applied probability, 321-369, 1996
2651996
A class of singular stochastic control problems
I Karatzas
Stochastic Differential Systems, 312-319, 1982
2571982
The system can't perform the operation now. Try again later.
Articles 1–20